×

Found 9 Documents (Results 1–9)

100
MathJax

Full cones swept out by minimal rational curves on irreducible Hermitian symmetric spaces as examples of varieties underlying geometric substructures. (English) Zbl 1401.53012

Budur, Nero (ed.) et al., Local and global methods in algebraic geometry. Conference in honor of Lawrence Ein’s 60th birthday, University of Illinois at Chicago, IL, USA, May 12–15, 2016. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3488-5/pbk; 978-1-4704-4850-9/ebook). Contemporary Mathematics 712, 261-285 (2018).
MSC:  53B21 53C35 53C55
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

all top 5

Year of Publication

Classification